# SDR REXA2025021000157

- Difficulty date: January 29, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 38,433 hours, 27,500 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD EMERGENCY EXIT DOOR ON TOP BETWEEN PROX SENSOR STRIKER APPEARS TO BE CRACKED REMOVED RH FWD EMERGENCY EXIT DOOR LINER TO FACILITATE SHEETMETAL REPAIR IAW CRJ900 AMM 25-26-09-000-801 (CONFIG A02). COMPLIED WITH MHIRJ REO# 670-52-21-103, REV --, DATED 2024-11-06. INSTALLED RH FWD EMERGENCY EXIT DOOR LINER REPAIR IAW CRJ900 AMM 25-26-09-400-801/A02
